Conflict of Interest: None
Drug Induced Intracranial Hypertension Associated With Sulphasalazine Treatment
Version of Record online: 7 DEC 2007
© 2007 the Authors
Headache: The Journal of Head and Face Pain
Volume 48, Issue 2, pages 296–298, February 2008
How to Cite
Sevgi, E., Yalcin, G., Kansu, T. and Varli, K. (2008), Drug Induced Intracranial Hypertension Associated With Sulphasalazine Treatment. Headache: The Journal of Head and Face Pain, 48: 296–298. doi: 10.1111/j.1526-4610.2007.00992.x
- Issue online: 11 DEC 2007
- Version of Record online: 7 DEC 2007
- Accepted for publication August 28, 2007.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.